# SDR SWAA2025070384984

- Difficulty date: June 24, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N8764Q
- Make and model: Boeing 737-8
- Aircraft serial: 67218
- Aircraft time: 9,550 hours, 4,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP STRIP AT PANEL 142FW CRACKED.   FABRICATED CAP STRIP IAW DRAWING # 453A2611.   FABRICATED CAP STRIP IAW WITH BAC DRAWING # 453A2611.   TREATED AND PRIMED PER SRM 51-20-01; PAINTED PER AMM 51-21-99.
